# SDR DXTA2022061964260

- Difficulty date: June 19, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N584QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0139
- Aircraft time: 3,699 hours, 2,455 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Harness
- Part number: 84698002
- Part serial: NA
- Condition: Defective
- Stage of operation: CR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG STRUT: WHILE CRUISING AT FL410, WE HEARD A LOUD THUMPING NOISE COMING FROM THE NOSE FOLLOWED BY "GEAR DISAGREE N" CAS MESSAGE.   THE GEAR INDICATIONS SHOWED YELLOW HASH FOR THE NOSE AND WHITE UP FOR THE MAINS. DESCENDING THROUGH FL180, THE NOISE AND CAS MESSAGE WENT AWAY.   WE LOWERED THE GEAR AND GOT THREE GREEN INDICATIONS .//CORRECTIVE ACTION// PERFORMED SERVICING OF NLG STRUT TO PROPER LIMITS AND COMPLIED WITH SL680A-32-07. FOUND MEASURMENTS TO BE N PROPER LIMITS. REMOVED AND REPLACED NLG HARNESS ASSY. LANDING GEAR OPS CHECK GOOD AT THIS TIME.
